# SDR SWAA2015030337071

- Difficulty date: January 13, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT ANGLE CORRODED ON AFT SIDE OF FRAME AT BS 827, STRINGER 26R.  R & R ANGLE IAW SRM.
